# SDR SWAA2022072826892

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION AT AFT./ CARGO Z-CHANNEL AROUND FASTENER HOLES BETWEEN STA. 727E PLUS 4' BACK TO STA. 747 . LBL 21 ; WL 155. / [01] FABRICATED NEW Z CHANNEL SECTION FROM STA 727E TO STA 847 AT AFT CARGO COMPT LBL 21 WL 155 PER REF B737-700 SRM 53-00-53-2R-5.;[02] LOCATED AND DRILLED NEW Z-CHHANEL AND SPLICE SECTION AS PER B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;  OK TO TREAT AND PRIME;[04] TREATED AND PRIMED NEW Z-CHANNEL AND SPLICE SECTION IN REF TO B737-7 SRM 51-20-01-0G-02; AND AMM 51-21-72-370-804.;[05] VERIFIED STEP 4;[06] FOR AFT CARGO Z-CHANNEL AND SPLICE SECTION INSTALLATION SEE TTG8Q004DJ93.;[07] VERIFIED 6
